72.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Aromatase inhibitors with bone weakness.

1 REPLY 1
SaskiaE_BCN
Community Manager

Re: Aromatase inhibitors with bone weakness.

Hi Munchkin

Thanks for posting. While you wait for a response to your question, you can post this to the Ask Our Nurses board, where a nurse can reply to you with clinical information. 

I hope this helps.

Best wishes

Saskia

Munchkin
Member

Aromatase inhibitors with bone weakness.

Hi, i was diagnosed with BC 4yrs ago, I was on tamoxifen for nearly 3yrs, now switched to exemestane, started them last April. Had a bone bone density scan last November, just recently got results back saying that the bones in my spine/hip are a little thinner for someone my age..I’m 57! I’ve been in touch with my GP, I’ve been told to take Vitamin D3 and a calcium, also to start taking bisphosphonates to strengthen bones, I was sceptical to take these, as I read there is a small risk of dental problems..jaw etc. My GP has stated this is very rare and that taking bisphosphonates will really help my bones in the long term, if I don’t, the risk is high of having a bone fracture and developing osteoporosis. Has anyone come across these issues while on aromatase inhibitors?.